I decided to get off Hydroxyl Pamoate to see if I could wean myself from all drugs. I had lost 40 lbs and was eating a much better diet - no meat, very little chicken and fish - mostly salads, raw and steamed vegetables. Eliminated processed foods and stopped eating bread. After 6 months, I thought I should test getting off Hydroxyl Pamoate. Within 4 days, my skin broke out in an itchy rash, especially my hands but I'm stubborn and thought it might get better as time went on. I'm experiencing dizziness. Have to sit on edge of bed until my equilibrium comes back. I get dizzy when I bend down to pick up something and when I make a sudden move. If I continue with this itch, I may stop the experiment and take cetirizine HCL 10 mg tabs. This is the substitute my doctor has prescribed because my insurance discontinued covering Hydroxyl Pamoate. I wish I was drug free but if the itchy rashes don't stop, I don't know what else to do. Maybe a natureopath? All these side effects kind of scare me and reinforces the concern that these drugs have bad side effects.
hello Belanger22, I searched your drug with a wee difference in the spelling. I assume it is for your skin rashes due to allergies. Have you ever been tested for allergies. Especially foods, & or preservatives?Since you changed yourdiet & have broken out in a rash , it could indicate a food or preservative allergy. I will post below what I have read, & post agin under there the info about Ceterizine. & let you decide if one is better than the other. Of course you can't tell if you don't try it eithe. I wish you the best as a fellow allergy sufferer, & am sorry no one has answered your question beofre now...
- Zyrtec Information for Consumers
- Zyrtec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyrtec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2010 • 1 answer
Posted 12 May 2013 • 1 answer
Posted 8 Oct 2013 • 1 answer
Posted 4 Mar 2014 • 2 answers
Posted 18 Aug 2015 • 6 answers